# SDR P2EA00053

- Difficulty date: February 5, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, STUD BEAM WEB CRACKED AT BS 639.  REPAIRED STUD BEAM WEB AT BS 639, BETWEEN LBL 46 AND LBL 56.5 AND FROM WL 200 TO WL 208 IAW SB 737-53-1061 REV 4 PART III FIG 2 DATED JULY 16, 1992.  (M)
